# SDR ASAA2018070925449

- Difficulty date: July 9, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 29,472 hours, 8,637 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Part serial: SAMC1919
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN HAS APPROX 1.00" CRACK AT STAB STA 129.5 AT I/B OF RIVET ROW APPROX 15" FWD OF AFT REAR SPAR, I/B OF DRAIN HOLE. GROUNDED - YES. REMOVED EXISTING REPAIR ADJACENT TO CRACK AREA IAW SRM 51-40-02. ACCOMPLISHED CATEGORY B EXTERNAL DOUBLER REPAIR IAW SRM 55-10-01-2R-11.
